# SDR USAA2010072891529

- Difficulty date: July 7, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577484
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 727D + 3 INCHES BELOW S23L.  REPAIRED FUSELAGE SKIN AT BS 727D + 3 INCHES BELOW S23L IAW EA 102030 DRAFT NR 8.
